# SDR CALA2017112704236

- Difficulty date: November 27, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 55,126 hours, 23,724 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Case
- Condition: Cracked
- Location: Evac Slide
- Component: Evac Slide
- Component part number: D31516317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY SLIDE CASE CRACKED. PROCURED NEW DOOR SLIDE RI DOOR TO BE INSTALLED ON CARD NR 18-2 562-1-2307/2067.
